|possible late seroconversion
Sep 8, 2008
HI Dr.BOB, first of all i want to thank you for your great service and appologies form my poor english. this is my story: I`m 27 old bisexual guy from france, and in the begining of may(10 th) i had unprotected oral sex( receptive/giving) with another guy with unknown Hiv status. A week after the exposure i had a soar throat for another week and this way every two weeks. At the 45 day (6 weeks) after exposure i take a ELISA DUO test (4th generation) - negative. But the problems still persiste. I tested again at 87 day(12,4 weeks) after exposure, again ELISA DUO and i still NEG. But here the problem I am asthmatic for long years and for control my asthma i am on medical treatment ( Advair 250/50 twice/day, Flixonaze nazal spray for allergic rinyth (twice per year for 1 month and Ventolin in necessary). ALL of these medical containt corticosteroids, who enter in the list of immunosuppresives drug. MY Question is Can uses of this drugs for a long period delay the seroconversion and done false negative results? Please help me because the anxiety kill me. best regards!
| Response from Dr. Frascino
Si tu veux tu peux m'écrire dans la langue de Molière!
The HIV-acquisition risk for oral sex is very low. Your negative HIV tests out to 12.5 weeks are definitive and conclusive. The corticosteroids in your asthmas and allergic rhinitis medications would not be enough to cause false-negative HIV-antibody test results. Your sore throat may well be due to your inhaled anti-asthmatic medications or postnasal drip from your allergic rhinitis. It is not HIV related.
Alors, à l'aise Blaise!!! Tout va bien!
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv And Bubonic Plague
- Neuropathy And Sweating
- If You Catch Hiv In Its Early Stages Can It Be Cured?
- In Hiv If High Levels Of Protein Is Detected In The Urine Would I Have An Infection
- Do Woman With Hiv Have Vaginal Discharge?
- Will I Still Have Symptoms After Being Treated For Chlamydia?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.